# SDR GTIA2021031235633

- Difficulty date: March 9, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-213
- Aircraft serial: 7462
- Aircraft time: 13,055 hours, 5,575 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

"VENT SKIN VALVE FAULT, PER ECAM - SELECTED BLOWER AND EXTRACT OVERIDE -PERFORMED TSM 21-26-00-810-840-A. FOUND SKIN AIR OUTLET VALVE TO HAVE FAILED. R/R IAW AMM 21-26-56. OPS CHK GOOD. A/C OK FOR CONTINUE SERVICE (THIS IS A SDR ITEM)"
